Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CONTOUR¿; STENT, URETERAL
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
BOSTON SCIENTIFIC CORPORATION CONTOUR¿; STENT, URETERAL
Model Number
M0061802210
Health Effect - Clinical Code
No Known Impact Or Consequence To Patient (2692)
Date of Event
07/23/2018
Type of Reportable Event
Malfunction
Event or Problem Description
As staff was opening stent to put on sterile table, stent broke and was removed.Operating room staff was opening stent to put on sterile field.Stent did not touch patient.
New Search
Submit an Adverse Event Report
Brand Name
CONTOUR¿
Common Device Name
STENT, URETERAL
Manufacturer
(Section D)
BOSTON SCIENTIFIC CORPORATION
100 boston scientific way
marlborough MA 01752
MDR Report Key
7776834
Report Number
7776834
Device Sequence Number
13901665
Product Code
FAD
UDI-Device Identifier
08714729058472
UDI-Public
(01)08714729058472
Combination Product (Y/N)
N
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
07/30/2018
Report Date
(Section F)
07/30/2018
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this a Product Problem Report?
Yes
Operator of Device
No Information
Device Model Number
M0061802210
Device Lot Number
21279856
Was Device Available for Evaluation?
No
Was the Report Sent to FDA?
Yes
Date Report to Manufacturer
08/13/2018
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
08/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Patient Weight
118
Date Report Sent to FDA
07/30/2018